Lasry-Lions regularization and a lemma of Ilmanen
Rendiconti del Seminario Matematico della Università di Padova, Tome 124 (2010), pp. 221-229
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2010__124__221_0,
author = {Bernard, Patrick},
title = {Lasry-Lions regularization and a lemma of {Ilmanen}},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {221--229},
year = {2010},
publisher = {Seminario Matematico of the University of Padua},
volume = {124},
mrnumber = {2752687},
zbl = {1214.46053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2010__124__221_0/}
}
TY - JOUR AU - Bernard, Patrick TI - Lasry-Lions regularization and a lemma of Ilmanen JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2010 SP - 221 EP - 229 VL - 124 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2010__124__221_0/ LA - en ID - RSMUP_2010__124__221_0 ER -
%0 Journal Article %A Bernard, Patrick %T Lasry-Lions regularization and a lemma of Ilmanen %J Rendiconti del Seminario Matematico della Università di Padova %D 2010 %P 221-229 %V 124 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2010__124__221_0/ %G en %F RSMUP_2010__124__221_0
Bernard, Patrick. Lasry-Lions regularization and a lemma of Ilmanen. Rendiconti del Seminario Matematico della Università di Padova, Tome 124 (2010), pp. 221-229. http://geodesic.mathdoc.fr/item/RSMUP_2010__124__221_0/